# SDR USAA2013062700010

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,157 hours, 15,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8752
- Condition: Inoperative
- Location: Cabin
- Part time: 6,465 hours, 2,314 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 3 AND 7 INOP.  RELAMP NO HELP.  R & R EMERGENCY LIGHT BATTERY AND POWER SUPPLY.
